# SDR RAIA201601110001

- Difficulty date: January 11, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 28,300 hours, 26,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN ON TAKEOFF.  C/W SMOKE IN CABIN TROUBLESHOOTING.  FOUND SMOKE TO BE DUE TO PACK 2.
